| Catalog Number |
8065000096 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that the cutter was defective at unknown timing of the surgery.The procedure type was unknown.The surgery completed ion same day, but the procedure completion details were unknown.There was no information about patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).